MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC EMPRINT HP; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN LP - SUPERDIMENSION INC EMPRINT HP; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number CAGENHP
Medical Device Problem Codes Smoking (1585); Appropriate Device Problem Term/Code Not Available (3191); Intermittent Energy Output (4025)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: capump1 - capump1 ablation pump x1, serial#: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during an ablation procedure, the units had burning smell and stopped working.The procedure was cancelled and was put up in some other time.Patient already under anesthesia at the time of the event.The units were replaced.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the analysis/evaluation found that the power distribution module was defective.It was reported that the units had burning smell and stopped working.The reported issues were confirmed.The most likely cause was traced to component failure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EMPRINT HP
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20134778
Report Number3004962788-2024-00101
Device Sequence Number17961462
Product Code NEY
UDI-Device Identifier10884521781276
UDI-Public10884521781276
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K200796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAGENHP
Device Catalogue NumberCAGENHP
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown